Back to Lebanon

Well all back to Lebanon -gastroenterologist-- for fatty liver ,been 7 months now will see if all this exercising { FLIPPER } walking --trainer--didany good or am I still in serious trouble that will lead to liver failure. this fatty liver disease can be a Hugh problem .and the APS may be a factor. did all blood work 14 days ago- tomorrow blood work for inr in Concord here then 86 mile drive to Leb and need to be thereby 7:20 A.M. Ultra sounds done then the big decision. keep fingers , legs , ears and eye's crossed--- will let you guy's know. ------------------------------- shaky,not so slim-a bit wacky , with lot's confusion-- but still real tall ------me

6 Replies

oldestnewest
  • Good Luck Jet, be thinking of you x :-)

  • Hi bud, I hope it has all worked....

    Keep us posted on how it goes, you deserve good news now....its long over due........good luck matey x

  • well people -- highly elevated numbers on the metabolic panel but because the 1 st method used to see liver was done by either a MRI or cat scan -- the method used today was a ultra sound and they can't compare the two ????? I was wondering who's head wasn't with them the day they ordered the test. they can only go by the 3's on the panel which are out of sight -- so more blood draw today , 5 sticks before they got there 8 vials ??? mr pin cushion. I asked them to contact Dc. Megan as I have a appointment with here tomorrow and we will be discussing the very meds that Dc, Kim thinks may be responsible for dark stinging urine and the constipation- I have been dealing with for 2.5 months now . stool softeners with my coffee every morning -- A S___ deal :-(--I want what ever tests they did 7 months ago done again so the comparison can be made to see if more fat- less fat or preferably no fat .she gave me my orders and I told her { KIM} at gastro -I will do what she want's BUT she is going to have to contact { MEG } down her today and get a plan - so I basically know no more than I did when I went up there today !!! accept that my #'s are highly elevated and they think it's the butrans or the tizanidine or a combination of both. how this testing was allowed to go on is mind boggling to me. just got my INR and it is in range - whoopie - they think that's it - well i'm testing every seven day's now and it will bite them in the butt , like last week I went from a 2.7 to a 9.2 in 3 day's and had to use 2.5 vitamin K to get me down to a 3.5 -- they just don't get the fact they are flirting with my eye sight and the lesions in my brain of which I have 13. I told them they are being watched by aps of America -they have said that my Dc's are asking for trouble and it will be me who pay's the price. I guess for now I have to concentrate on the liver problem and hope my blood stay's ok till i can deal with the INR issue. not sleeping again ,pretty draw out. need a cocktail but can't so you gal's have on for me. let you guy's know tomorrow what happens .got to call nurse Shannon back in regards to what went on in Leb today and what changes may happen with my meds. lost nurse Kelly last week ,she has been with me from the very start thru -up's -down's good and bad - she was the only one who really understood the concept of the APS and my erratic inr;s . Shannon iss nice don't get me wrong but she doesn't have the clout that Kelly had -so I may not be there much longer -- this is scary to have to start all over but I see no other solution- well enough babbling - will get back tomorrow with what ever they decide to do with me - I could be in the s --- with out them being able to compare images of the liver and if they don't use same images that they used 7 months ago I will have to dwell on this till November of which I am not happy about at all - I still have

    so many problems that I need to deal with like a place to live GREEEEEEER--- still confused - 167.4 pounds -- shakey -tired more confused BUT still all excited to hear from you guy's ----jet

  • You get it easy bud do you?!!!

    I do wish you would be given more help with what you're gong through.....

    Also with overseas friend that wishes I could make things better for you....Sue :)

  • just hearing from my 2 girls is therapy - I E you as your patient-patient - jess saw your face book articles and brought them to my attention --great job you are our Sherlock Holmes of the APS underworld. do you smoke a pipe?????and have on of those hat's??-- you don't really need them - look at your E mail I sent you one and one to Sheena I need to tell you more -but when you have time. you let me know bye for now my pretty.- the troll

  • Morning all -off the Butrans cold turkey , withdrawals , every muscle in my body hurts-- stiff - it's getting better with time but I need to make it till Thursday -- then back to back shots --didn't realize going off the Butrans was going to be like being taken off steroids cold turkey . any one else ever have this thing with Butrans and stopping the patch cold------------------- acke- breakey, stiffy jety

You may also like...